Papers

Oct 24, 2018

Stability of Bifurcating Patterns of Spatial Economy Models on a Hexagonal Lattice

International Journal of Bifurcation and Chaos
  • K. Ikeda
  • ,
  • H. Aizawa
  • ,
  • Y. Kogure
  • ,
  • Y. Takayama

Volume
28
Number
11
First page
1850138
Last page
1850138
Language
Publishing type
Research paper (scientific journal)
DOI
10.1142/s0218127418501389
Publisher
World Scientific Pub Co Pte Lt

Self-organization of spatial patterns is investigated for a scalar field of a system of locations on a hexagonal lattice. Group-theoretic bifurcation analysis is conducted to exhaustively try and find possible bifurcating patterns. All these patterns are proved to be asymptotically unstable for general spatial economic models in new economic geography. Microeconomic interactions among the locations are expressed by a spatial economy model and all bifurcating patterns are demonstrated to be unstable by numerical bifurcation analysis.

Link information
DOI
https://doi.org/10.1142/s0218127418501389
URL
https://www.worldscientific.com/doi/pdf/10.1142/S0218127418501389
ID information
  • DOI : 10.1142/s0218127418501389
  • ISSN : 0218-1274
  • eISSN : 1793-6551

Export
BibTeX RIS